# SDR GTIA2021062835828

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 51,871 hours, 23,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD POST AT FR.4 UPPER ATTACHMENT HAS CRACK INDICATION ON 3 HOLES.  REF HAECO NRI 36284.  RAF-01 273805401 OPENED-ACCOMPLISHED BUSHING REPAIR AND FWD LOWER FITTING REPLACEMENT ON RH FR 4 UPPER IAW A319 SRM 51-44-11 AND 51-42-11 REF REO L 23253, EO 5311-2128. THIS IS TIME LIMITED FOR 6 MONTHS PER RDAF 80932056/004/2021 #A
